Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High blood pressure,no full erection,no satisfaction in 54 year old

i intake amloressAT for high blood pressure & i do not have a full errection & satisfaction & come fast, what medicine do you recomend,i am 54years old male, am travelling for a holiday
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
hello and welcome ,,,,,
as ur taking Amlopress AT, means amlodepine and atenolol, atenolol drug sometime causes erectile dysfunction, but not always. so u can consult ur physician to change to some other medications like ACEI or ARBs. along with amlodepine. i think that may work.
keep me updated about ur progress, or we can go for other medications.
good luck and wish for ur full erection and satisfaction .....
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor